# SDR ASOA201807133040

- Difficulty date: June 13, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 30,876 hours, 23,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND INNER SKIN OF THE MAIN DOOR AT COCKPIT PARTION UPPER HOLE WORN. MAINTENANCE REPAIRED IAW SRM 53-21-02.
